# SDR IPXA2023030691605

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 25,520 hours, 15,483 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Pad
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA#1 ENGINE MANUAL CRANK PAD COVER CRACKEDREMOVED AND REPLACED #1 ENG MANUAL CRANKPAD COVER AS PER A300 AMM 72-00-00. MS 5064809 03/04/23. CRANK PAD COVER OIL LEAK PENDING. LEAK CHECK C/W 72-61-00 ITEM 90
